He feels restlessness/jittery almost all the time, even with cogentin. It also seems that his anxieties increased especially when the restlessness is extreme. He takes it with food at night and sometimes he gets tired right away and other times, he gets so restless that he cant fall asleep! And this morning he even woke up jittery!! So I want to know what anyone has found to help with this side effect and also, if anyone had the experience of increased anxiety on Latuda and if it was related to the jittery side effect. Thank you!!
Hello JustMe1980. I know that you're aware that the anxiety, and restlessness are side effects to taking Latuda. I believe what might help to ease these effects is a adjustment to the drug. More often than not, it helps to solve the problem. Best of wishes to you and your husband,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2012 • 2 answers
Posted 7 Jul 2013 • 2 answers
Posted 29 Oct 2014 • 2 answers
Latuda - I don't eat very much in a days time as it is, do I really have to take it that much food ?
Posted 1 Oct 2015 • 2 answers
Posted 20 Nov 2015 • 1 answer